# SDR SWAA2022081630576

- Difficulty date: July 18, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-368444 / [01] TOOL USED; DIGITAL CALIPER P/N: 500-197-30 S/N: A18135080 DUE DATE: 31-JUL-22.;[02] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB TASK COMPLETED.
